# SDR SWAA2023062165995

- Difficulty date: June 21, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 45,710 hours, 27,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Faulty
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVER-WING EXIT LIGHT DIM<[01] R&R CABIN OVERWING EXIT LIGHT PER AMM 33-51-01;[02] INSPECTION C/W R&R CABIN OVERWING EXIT LIGHT PER AMM 33-51-01
